Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Medium sized rash around injection site post shooting meth. Cause?

A few friends were shooting meth as they have for a long time n got it from same place as usual after shooting it all of them expirienced horrible pins n needles all over starting at head n face to toes and also a very hot burning sensation over the body skin was actually so red they were almost purple. One of them missed a little bit and got a medium sized raised rash around the injection site. She used to b a opiate addict and experienced this from morphine shots but none had ever experienced it from meth it was weird why would this happen
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The localized rash round the injection site indicates inflammation and possibly infection. You might need to consult a doctor to get the right medications. However using over the counter antibiotics may be helpful till you see a doctor. It might be good to know that sometimes using needles that are already used by others or what are called dirty syringes, is a risk factor for sexually transmitted diseases. It may also be go off of opiate addict with the help of a substance abuse counselor.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor